News

Together Taking Cinnamon & Statin Drugs May Cause Hepatitis

Author:admin Category:News Date:08-14-2015 

Recently, a study about adverse drug reactions reports in American showed that people often taking stain drugs should avoid taking cinnamon supplements. Because together taking these two substances may cause hepatitis.

A 73 years old women is diagnosed with acute hepatitis in Emergency Department, she reveals that she take stain drugs because of the coronary artery disease during a week she take cinnamon supplement. And it leads to abdominal pain, diarrhea and emesis.

Ever a report indicated to use cinnamon as a supplement can improve glycollate, serum glucose level of Type II dibetes and insulin resistance. Cinnamon is a spicy and hot herbs in Chinese medicine, it is recorded as “drugs with a little toxicity”, but its natural toxicity ingredient is called coumarin that not only can induce hepatotoxicity and also have greater impact on liver when taking drugs with hepatotoxicity together.

Researcher has verified its hepatotoxicity effect, but didn’t found cause of hepatotoxicity, patients’ symptoms would be relieved when stop taking cinnamon supplement and stain drugs. And when patients continue to cure without taking cinnamon supplement, similar symptoms wouldn’t be appeared. Such situation make doctor conjecture that together taking those two would cause oxyhepatitis.

Contact us

Xi'an Pincredit Bio-Tech Co., Ltd.
Tel: 86-029-89198270
Fax: 86-029-89198270
Mobile Phone: 86-15829092367
Email: Pincredit@pureherbextract.com
Skype: Justinhoo87
Alibaba Trademanager: Pincredit
Address: Room 22005, Unit 2,Shuzi Building 1, Technology Five Road 8, Hi-tech District, Xi'an, Shaanxi,China

Zip Code: 710065

Live Chat